1 doctor weighed in:

49 yr old menopausal symptoms. Began HRT, having heart palpitations on it, why cant Dr. tweak dosage? He wants to discontinue!

1 doctor weighed in
Dr. Heidi Fowler
Psychiatry

In brief: I am not sure

of your doctor's thoughts but it likely has something to do wit the fact that you are experiencing side effects.
HRT has serious potential side effects. There are real pro's and con's. See: http://www.webmd.com/menopause/guide/menopause-hormone-therapy#1

In brief: I am not sure

of your doctor's thoughts but it likely has something to do wit the fact that you are experiencing side effects.
HRT has serious potential side effects. There are real pro's and con's. See: http://www.webmd.com/menopause/guide/menopause-hormone-therapy#1
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors